# SDR QXEA2011080100630

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT X1.0 LT AND Z100 BETWEEN STR 23 & 24.  REMOVED CORROSION IAW SRM 51-21-00.   TREATED AFFECTED AREAS IAW SRM 51-21-10-02-01 PRIMED IAW SRM51-25-10-02-01, TOP COATED IAW SRM 51-25-25-02-01, APPLIED CIC IAW SRM 51-21-10-02-01.  ALL WORK DONE IN CONFORMITY WITH RD 8/4-53-3831.
